# SDR CALA2022091402358

- Difficulty date: September 12, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N26208
- Make and model: Boeing 737
- Aircraft serial: 30580
- Aircraft time: 68,112 hours, 24,726 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: AD71701100
- Part serial: 151596
- Condition: Failed
- Location: Overwing Emergen
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT EMERGENCY EXIT LIGHT FAIL TO LIGHT UP FROM OVER EING EXIT AFT. REF TO PEMCO NR 12716.0632 REMOVED AND REPLACED EPSU BATTERY PACK AT M1672 IAW B737 AMM 33-51-06. PERFORMED OPS TEST OF EMERGENCY LIGHTS IAW B737 AMM 33-51-06. OPS CHECK GOOD. WORK PERFORMED BY P707, ENTERED BY V927860
